MAUDE Adverse Event Report: Medtronic Ireland EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

Medtronic Ireland EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Aortic dissection (4870)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty was performed due to calcification.During the first deployment attempt, inside the patient's native annulus, the valve dislodged and subsequently was recaptured.During the second deployment attempt, the valve was deployed at the target implant depth of 4 millimeter¿s (mm) on the non-coronary cusp (ncc) and 4 mm on the left coronary cusp (lcc).Prior to withdrawing the delivery catheter system (dcs), the nose cone was centered within the frame inflow by slightly retracting the medtronic guidewire.Following the implant of the valve, as the delivery catheter system (dcs) was withdrawn, the nose cone interacted with the outflow of the valve and subsequently the valve dislodged to the ascending aorta resulting in paravalvular leak (pvl).The dislodged valve was snared and a second system was used to cross the first valve.During the attempted implant of the second valve, an aortic dissection was observed during an aortic root shot.The patient was converted to open heart surgery, and the ascending aorta was repaired to address the dissection.The dislodged valve was explanted and a surgical valve was implanted.It was noted that a 1 hour procedural delay occurred while the dislodged valve was snared and the second valve deployment was attempted.
 
Additional Manufacturer Narrative
D10.Continuation - concomitant medical devices in use during the event include: medtronic product id: evfxplus-26; product serial/lot number: (b)(6); product type: 0195-heart valves; implant date: b)(6) 2026; explant date: b)(6) 2026 medtronic product id: d-evolutfx-2329; product serial/lot number: (b)(6); product type: 0195-heart valves; implant date: non-imp lantable; explant date: non-implantable medtronic product id: evfxplus-26; product serial/lot number: unknown; product type: 0195-heart valves; implant date: na; explant date: na medtronic product id: gwbc30; product serial/lot number: unknown; product type: 0195-heart valves; implant date: non-implantable; explant date: non-implantable medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50564533
Report Number9612164-2026-04395
Device Sequence Number10521777
Product Code NPT
UDI-Device Identifier00763000942700
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0013503162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured06/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age82 YR
Patient SexFemale